zbMATH — the first resource for mathematics

A convergent two-time method for periodic differential equations. (English) Zbl 0258.34042

34C30 Manifolds of solutions of ODE (MSC2000)
34C25 Periodic solutions to ordinary differential equations
Full Text: DOI
[1] Bers, L.; John, F.; Schechter, M.: Partial differential equations. (1964) · Zbl 0126.00207
[2] Bogoliubov, N. N.; Mitropolsky, Y. A.: Asymptotic methods in the theory of non-linear oscillations. (1961)
[3] Burington, R. S.: 3rd edition handbook of mathematical tables and formulas. Handbook of mathematical tables and formulas (1956) · JFM 59.0545.03
[4] Chikwendu, S. C.; Kevorkian, J.: A perturbation method for hyperbolic equations with small nonlinearities. SIAM J. Appl. math. 22, 235-258 (1972) · Zbl 0238.35006
[5] Cole, J. D.: Perturbation methods in applied mathematics. (1968) · Zbl 0162.12602
[6] Corduneanu, C.: Principles of differential and integral equations. (1971) · Zbl 0208.10701
[7] Dieudonné, J.: Foundations of modern analysis. (1969) · Zbl 0176.00502
[8] J. P. Fink and W. S. Hall, Entrainment of frequency in evolution equations, J. Differential Equations, to appear. · Zbl 0293.35005
[9] Hale, J. K.: Periodic solutions of a class of hyperbolic equations containing a small parameter. Arch. rational mech. Anal. 23, 380-398 (1967) · Zbl 0152.10002
[10] Hale, J. K.: Oscillations in nonlinear systems. (1963) · Zbl 0115.07401
[11] Hale, J. K.: Ordinary differential equations. (1969) · Zbl 0186.40901
[12] Kevorkian, J.: The two variable expansion procedure for the approximate solution of certain nonlinear differential equations. Space mathematics 3, 206-275 (1966) · Zbl 0156.16502
[13] Keller, J. B.; Kogelman, S.: Asymptotic solutions of initial value problems for nonlinear partial differential equations. SIAM J. Appl. math. 18, 748-758 (1970) · Zbl 0197.37001
[14] Los’, F.: On the principle of averaging for differential equations in Hilbert space. Ukrain. mat. Z\breve{}. 2, 87-93 (1950)
[15] Mitropol’skii, Y. A.: Problems of the asymptotic theory of nonstationary vibrations. (1965)
[16] Sirĉenko, Z. F.: Extension of a theorem of N. N. Bogoliubov to the case of a Hilbert space. Ukrain. mat. Z\breve{}. 16, 339-350 (1964)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.